# SDR SWAA114647

- Difficulty date: June 24, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 84,667 hours, 51,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656777510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND STUB FLOORBEAM CHORD CRACKED AT BS 639, BETWEEN RBL 48 TO RBL 55.  REPAIRED CHORD IAW EA.
